# SDR AALA202411132064

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10709
- Aircraft time: 11,883 hours, 3,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 37 EMERGENCY LIGHT IS INOP. REMOVED AND REPLACED EMERGENCY LIGHT AT SEAT C IN ROW 37 IAW AMM 33-51-19. OPS CHECK GOOD.
